# SDR C77A20130827001

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 17062480403
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 15,603 hours, 8,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACMENT OF HORIZONTAL STABILIZER HINGE BEARING, CORROSION WAS FOUND IN THE BORE OF THE HINGE.  FITTING WAS REPAIRED IAW EO E175-55MR-002, REV IR.
